# SDR ASAA2021111236606

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 32,898 hours, 10,483 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: CA01962B
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH FILTER BYPASSED ILLUMINATED DURING TAXI OUT. GROUNDED - YES. REMOVED AND REPLACED L/H FUEL FILTER REF B737-900 AMM 73-11-02-000-801-F00/AMM 73-11-02-400-801-F00 AND PERFORMED OPS CHECK REF AMM 71-00-00-800-811-F00 STEP 2 PARA C (1)(D) NO LEAKS FOUND OPS CHECK GOOD.
